The bi-hamiltonian structures of some new Lax integrable hierarchies associated with 3 × 3 matrix spectral problems

Zuonong Zhu*, H. C. Huang, W. M. Xue, Xiaonan WU

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

Some new Lax integrable hierarchies associated with 3 × 3 matrix spectral problems and their bi-Hamiltonian structures are obtained.

Original languageEnglish
Pages (from-to)227-232
Number of pages6
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume235
Issue number3
DOIs
Publication statusPublished - 3 Nov 1997

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Bi-hamiltonian structure
  • Lax integrable hierarchy
  • Trace identity

Fingerprint

Dive into the research topics of 'The bi-hamiltonian structures of some new Lax integrable hierarchies associated with 3 × 3 matrix spectral problems'. Together they form a unique fingerprint.

Cite this